# SDR QMLA2012111912186

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Aircraft time: 11,803 hours, 41,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Guide
- Part number: 1172231402
- Condition: Cracked
- Location: Rt Crest
- Part time: 11,803 hours, 41,958 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE INCH CRACK ON THE AFT END OF RT GUIDE RAIL FOR THE CREST COWLING ON THE TOP OF THE FUSELAGE LOCATION WATER LINE 2900 MM,  BUTTLINE RT 300MM AND STATION 4000MM. THIS ITEM WAS FOUND DURING AAIP INSPECTION.  CENTER CREST COWL ATTACHES AT THIS POINT SO IF HAVING EITHER LOOSE HARDWARE, VIBRATION AND HAVING ALMOST 12,000 HRS THIS IS COMMON.
